# SDR CALA2025080807474

- Difficulty date: August 6, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,773 hours, 21,347 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20A EMERGENCY EXIT DOOR HANDLE NEEDS CLOSED SLIDE ARM/DISARM COVER MISSING ON EXIT DOOR ON SEAT ROW 20 A ITEM ALREADY IS PLACED ON DEFERRAL. INOP STICKER APPLIED. REF LP 5627473
